Couldn't find what you looking for?

TRY OUR SEARCH!

I am 20 years old and have been on birth control (the pill) for about 4 or 5 years now. I am sexually active but ALWAYS use a condom and take my birth control everyday. I was suppose to get my period on wednesday and it did not come, then on thursday i guess you could say it came, but it was SUPER light, and then today (friday) it is SUPER light again. In the month of august i have been a bit stressed with working about 50 hours a week and starting school..Could I be pregnant?

Loading...

I really don't see how could you have gotten pregnant, with this long use of birth control pill and condoms... really seems like the most improbable thing to happen. But, as far as the change in your period is concerned, it is not unusual at all to experience lighter, irregular bleeding the longer you are on hormonal birth control such as the pill. That's because hormones from the pill protect you from the pregnancy by stopping your ovulation and over the years your body slowly adjusts itself to the situation where there is no actual need for more bleeding (you simply can't get pregnant because you don't ovulate, if you take your pill regularly for a long time).
Reply

Loading...